I've been having a bad 3 weeks. Vomiting, nausea, dehydration, constipation, with explosive diarrhea. I'm not sleeping, and have this irritating rash all over my limbs. I hate the rash, b/c it's hot and I have to cover up. Exhausted, can't go to sleep even with all the best sleeping meds'. Going to Dr's appt's., ER, and Urgent Care like I live there and I'm supporting the up keep of the facility and giving the Dr's more $. Fatigued, not being able to use the stairs, my under eyes are dark. Everyone thinks I look ill, I look like washed out. Lots of people that see me tell me to go to Urgent Care. People and parents asked if they can take me to the ER. I’m like I go there all the time like twice a week. Massive migraines even with the meds, stomach cramping, my body is hurting so much I can't even be touched, begging God to take it away.
Post Edited (littlestrebel) : 9/3/2009 5:09:39 AM (GMT-6)
I went to Urgent Care again on Thurs. The Doc. gave me a shot for the migraine. I could not see. I've been wearing sun glasses. The Doc. was worried about the migraine lasting too long. Wonder how I got to the hospital on my own. Bed rest and sunglasses for 5 days recommended.
For sleep the Doc. told me to use 2 tabs of Trazadone.
For the rash; betametasone valerate. Not to be used on the face, b/c it's strong. I've been using it for yrs. Have to be covered up with pants and long sleeve shirts.
Suppositories and more fiber in the diet is needed.
New drugs zanaflex and topomax. I fell asleep in the car on zanaflex and almost got dehydration in the closed car. I was dripping sweat. My husband found me. Yesterday I fell asleep sitting up and over stepped the tea. My husband panicked. I heard him talking, then woke up. I was on the zanaflex, but it took 3hrs to kick in.
HI! It seems like you have several different things going on at the same time. Do the doctors think this is being caused by one thing? Maybe it's a bacteria or something like that that they can get rid of. Have you been checked for Crohn's disease? I have Crohn's and it can cause constipation and it can cause diarrhea, along with cramping, extreme fatigue, dehydration because of the diarrhea, skin rashes, to name a few. I know I was terribly sick with it.
While this is going on, and until you get a diagnosis, be sure to eat things with potassium in them...like potatoes, tea, etc. Gatorade is great for that too. It might help you feel a little better. My doctor has me taking folic acid to help with absorption problems, too. Let us know what you find out. It's horrible being that ill.
Post Edited (Sherrine) : 9/7/2009 11:02:13 AM (GMT-6)